I mean no disrespect to others .... but at this moment you really should let things settle down before you are paniced into concerning yourself about 130/90 after a brisk walk to your doctors.
Medication does leave the bloodstream quite quickly but that is just a small part of the story and spooking you with such over simplifications is at best counter productive.
My Atenolol left my blood stream many months ago but It takes the body a lot longer to re-learn it's duties with respect to heart rate control and it's responsibilities with respect to adrenaline.
I'd try and relax for a couple of weeks and see whether the pulse has settled. Having a high heart rate after stoping a beta blocker is a normal response and having doses of adrenaline from the stress and worry causes a double whammy.
In the longer term I suspect that you could benefit from weight loss and exercise etc before you consider a mediation regime.